# SDR MALA110045

- Difficulty date: February 26, 2011
- Submitted: March 2, 2011
- Operation: Air carrier
- Aircraft: N901XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15130
- Aircraft time: 8,927 hours, 5,979 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT ENTRY FLOOR PANEL SUPPORT BRACK CORRODED BY 280.00 FRAME. REMOVED AND REPLACED COCKPIT ENTRY FLOOR SUPPORT BRACKET AT FS 280.00 IAW SRM 51-42-06.
